A note on spaces of type H +C
Annales de l'Institut Fourier, Volume 25 (1975) no. 2, pp. 213-217.

We show that a theorem of Rudin, concerning the sum of closed subspaces in a Banach space, has a converse. By means of an example we show that the result is in the nature of best possible.

Nous montrons qu’un théorème de Rudin, concernant la somme des sous-espaces fermés dans un espace de Banach, a une réciproque. Au moyen d’un exemple nous montrons que ce résultat a le caractère d’être le meilleur possible.

@article{AIF_1975__25_2_213_0,
     author = {Stegenga, David},
     title = {A note on spaces of type $H^\infty +C$},
     journal = {Annales de l'Institut Fourier},
     pages = {213--217},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {25},
     number = {2},
     year = {1975},
     doi = {10.5802/aif.561},
     mrnumber = {52 #11546},
     zbl = {0301.46041},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.561/}
}
TY  - JOUR
AU  - Stegenga, David
TI  - A note on spaces of type $H^\infty +C$
JO  - Annales de l'Institut Fourier
PY  - 1975
SP  - 213
EP  - 217
VL  - 25
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.561/
DO  - 10.5802/aif.561
LA  - en
ID  - AIF_1975__25_2_213_0
ER  - 
%0 Journal Article
%A Stegenga, David
%T A note on spaces of type $H^\infty +C$
%J Annales de l'Institut Fourier
%D 1975
%P 213-217
%V 25
%N 2
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.561/
%R 10.5802/aif.561
%G en
%F AIF_1975__25_2_213_0
Stegenga, David. A note on spaces of type $H^\infty +C$. Annales de l'Institut Fourier, Volume 25 (1975) no. 2, pp. 213-217. doi : 10.5802/aif.561. http://www.numdam.org/articles/10.5802/aif.561/

[1] H. Helson and D. Sarason, Past and future, Math. Scand., 21 (1967), 5-16. | Zbl

[2] W. Rudin, Spaces of Type H∞ + C, Annales de l'Institut Fourier, 25, 1 (1975), 99-125. | Numdam | Zbl

[3] W. Rudin, Projections on invariant subspaces, Proc. AMS, 13 (1962), 429-432. | Zbl

[4] D. Sarason, Generalized interpolation in H∞, Trans. Amer. Math. Soc., 127 (1967), 179-203. | Zbl

[5] L. Zalcman, Bounded analytic functions on domains of infinite connectivity, Trans. Amer. Math. Soc., 144 (1969), 241-269. | Zbl

Cited by Sources: